# SDR SWAA2018110226418

- Difficulty date: October 10, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500B TO BS 500, LBL 25.  R&R SUPPORT IAW SRM & DWG.
